# SDR SIMA201036304

- Difficulty date: December 26, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 20,459 hours, 17,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2712 THE EMERGENCY LIGHT STRIP AT ROW 7-8 WAS DISCOVERED TO HAVE A BROKEN WIRE.  THE AICRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLOOR LIGHT STRIP.  THE AIRCRAFT WAS RETURNED TO SERVICE.
